# SDR DALA2021102706671

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,952 hours, 28,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 1R DOOR HANDLE TRIM COVER PLATE MISSING. CORRECTIVE ACTION: INSTALLED COVE TO THE NUMBER 1 SERVICE DOOR HANDLE COVER PER 52-10. (8073972)
